# SDR 9623589986

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 4 INCH CRACK IN THE FS 680 FLOOR BEAM AT THE RIGHT FRAME ATTACH POINT.  REPLACED FLOOR BEAM (P/N 9915527-506, PSE 53.09.016) PER SRM 51-30-2, 51-30-5.
